Invariant measures and the set of exceptions to Littlewood's conjecture

Manfred Einsiedler*, Anatole Katok, Elon Lindenstrauss

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

99 Scopus citations

Abstract

We classify the measures on SL(k, ℝ)/SL(k, ℤ) which are invariant and ergodic under the action of the group A of positive diagonal matrices with positive entropy. We apply this to prove that the set of exceptions to Littlewood's conjecture has Hausdorff dimension zero.

Original languageAmerican English
Pages (from-to)513-560
Number of pages48
JournalAnnals of Mathematics
Volume164
Issue number2
DOIs
StatePublished - Sep 2006
Externally publishedYes

Fingerprint

Dive into the research topics of 'Invariant measures and the set of exceptions to Littlewood's conjecture'. Together they form a unique fingerprint.

Cite this